Bannder图像
首页>山东大学数学学院基础数学研究所仪洪勋教授简介

山东大学数学学院基础数学研究所仪洪勋教授简介

yihongxun

仪洪勋

  • 个人简况

男,生于1944年8月,1968年山东大学数学系本科毕业,1981年山东大学研究生毕业,获硕士学位,留校任教。1992年晋升教授,1993年被国务院学位委员会批准为博士生导师。现任山东大学关键岗位教授,博士生导师。美国数学会会员,美国数学会《数学评论》(“Mathematical Reviews”)特邀评论员。科研成果获国家级科技奖励一项,省部级科技奖励六项。享受国务院政府特殊津贴。获山东省十佳师德标兵,山东省专业技术拔尖人才,山东省十佳职业道德标兵,山东省优秀研究生导师,山东省教学名师等荣誉称号。被评为山东大学2008年度爱岗敬业模范人物。

长期担任大学本科生数学系重要基础课课程的教学和复分析方向研究生的课程的教学。先后主讲了20多门本科生和研究生课程,指导了四名博士后、二十余名博士生(包括两名外国留学生)的学习和研究工作, 多次获山东大学优秀教奖,多次获山东省和山东大学优秀博士学位论文指导奖。 讲授的《数学分析》课程被评为山东大学优秀基础课教学一等奖,主持的《复变函数与积分变换》课程被评为 “国家级精品课程”。

先后主持了八项国家科研基金项目和五项省部级科研基金项目的研究工作,在经典复分析、值分布论及其应用、复域中的微分方程、特殊函数论等方面有精深研究。在国内开创了亚纯函数唯一性理论的研究,解决了复分析研究中的格罗斯问题,是世界上这一研究领域的领先者之一。在科学出版社出版研究专著1部,在《中国科学》、《数学学报》、《伦敦数学会通报》、《美国数学会会报》等国内外著名学术刊物发表创造性学术论文200余篇 (其中80余篇论文被 SCI 收录), 得到了一系列在世界上有影响传造性成果。

  • 主持科研项目简况

先后主持了八项国家科研基金项目和五项省部级科研基金项目的研究工作,近几年有:

  1. 国家自然科学基金项目
    项目名称: 函数方程,复微分方程与差分方程
    批准号:11171184
    起止年月: 2012.1-2015.12
  2. 国家自然科学基金项目
    项目名称: 函数唯一性与复域微分方程
    批准号: 10771121
    起止年月: 2008.1-2010.12
  3. 国家自然科学基金项目
    项目名称: 复分析及其应用
    批准号: 10911120056
    起止年月: 2009.1-2010.12
  4. 高等学校博士学科点专项科研基金项目
    项目名称: 复微分方程与函数唯一性
    批准号: 20060422049
    起止年月: 2007.01-2009.12
  5. 山东省自然科学基金重点项目
    项目名称: 复域微分方程与函数唯一性
    批准号: Z2008A01
    起止年月: 200812-2011.12
  • 获奖简况

科研成果获国家级科技奖励一项,省部级科技奖励六项,均为第一获奖人,其中有:

  1. 专著《亚纯函数唯一性定理》1999年获国家科技进步三等奖
  2. 项目“单复变和多复变值分布理论”1999年获山东省科技进步二等奖
  3. 专著《亚纯函数唯一性定理》1998年获山东省科技进步一等奖
  4. 项目“亚纯函数唯一性定理”1997年获国家教科委科技进步二等奖
  5. 项目“值分布论及其应用”1995年获国家教科委科技进步二等奖
  • 出版专著和发表论文简况

出版研究专著1部 (with C. C. Yang):

  1. 中文版:亚纯函数唯一性理论. 纯粹数学与应用数学专著第 32 号. 科学出版社. 北京, 1995
  2. 英文版:Uniqueness Theory of Meromorphic Functions. Mathematics and Its Applications Vol.557,Kluwer Academic Publishers, Dordrecht, 2003

主编会议论文集一部 (with L. Yang):

Finite or Infinite Dimensional Complex Analysis, Shandong Science and Technology Press, 2001.

发表学术论文200余篇( 80余篇论文被 SCI 收录), 其中有:

  1. (with Y. Liu) On zeros of differences of meromorphic functions. Ann. Polon. Math. 100(2011), no.2, 167-178
  2. (with X. M. Li) Uniqueness of meromorphic functions whose certain nonlinear differential polynomials share a polynomial, Computers and Mathematics with Applications 62 (2011) 539–550
  3. (with J. F. Xu), Some inequalities of differential polynomials II, Math. Inequal. Appl., 14(2011), no.1, 93-100.
  4. (with X. B. Zhang) Normality criteria of Lahiri’s type and their applications, Journal of Inequalities and Applications Volume 2011, Article ID 873184, 16 pages, doi:10.1155/2011/873184
  5. (with F. Lu) The Bruck conjecture and entire functions sharing polynomials with their k-th derivatives, J. Korean Math. Soc. 48 (2011), no. 3, 499-512
  6. (with X. M. Li) Uniqueness theorems of entire functions sharing a nonzero complex number with their difference operators, Arch. Math. 96 (2011), 577–587
  7. (with F. Lu) Normal families and uniqueness theorem of holomorphic functions, Kodai Math. J. 33(2010), 217-232
  8. (with X. M. Li) Uniqueness of meromorphic functions sharing a meromorphic function of less order with their derivatives, Ann. Polon. Math. 98(2010), 207-219
  9. (with X. M. Li) The uniqueness theorems of meromorphic functions sharing three values and one pair of polynomials , Bull. Korean Math. Soc., 47(2010), no.4, 751-765
  10. (with F. Lu) On the uniqueness problems of meromorphic functions and their linear differential polynomials, J. Math. Anal. Appl., 362(2010), no.2, 301-312.
  11. (with X. M. Li) On a uniqueness theorem of meromorphic functions concerning weighted sharing of three values, Bulletin of the Malaysian Mathematical Sciences Society, 33(2010), no.1, 1-16.
  12. (with F. Lu) Fixed-points and uniqueness of meromorphic functions, Computers and Mathematics with Applications, 59(2010), 9-17
  13. (with T. B. Cao) On the multiple values and uniqueness of meromorphic functions on annuli, Computers and Mathematics with Applications, 58(2009), no.7, 1457-1465.
  14. (with X. M. Li) On the uniqueness of an entire function sharing a small entire function with some linear differential polynomial, Czechoslovak Mathematical Journal, 59(134), 2009, 1039-1058.
  15. (with F. Lu) Some results on the uniqueness of meormorphic mappings, Chin. Ann. Math., 30B(4), 2009, 421-426
  16. (with A. Chen) Value sharing of meromorphic functions and their derivatives, Journal of Mathematical Analysis and Applications, 359(2009), no.2, 696-703
  17. (with F. Lu) Some futher results on eighted sharing three values and Brosch’s theorem, Computes and Mathematics with Applications, 58(2009), no.1, 11-24
  18. (with X. M. Li) On uniqueness of meromorphic functions sharing three values and a set consisting of two small meromorphic functions, Ann. Polon. Math. 96 (2009), 1-23
  19. (with T. B. Cao) On the complex oscillation theory of $f”-A(z)f = 0$ where $A(z)$ is analytic in the unit disc, Math. Nachr. 282, no. 6 (2009), 820-831.
  20. (with T. B. Cao) On the uniqueness of meromorphic functions that share four values in one angular domain, J. Math. Anal. Appl., 358(2009), no.1, 81-97.
  21. (with X. M. Li) Uniqueness of meromorphic functions whose derivatives share four small functions, J. Math. Anal. Appl., 352(2009), no.1, 573-582.
  22. (with J. F. Xu) Growth and fixed points of meromorphic solutions of higher-order linear differential equations, Journal of the Korean Mathematical Society, 46(2009),no.4, 747-758
  23. (with J. F. Xu) Some inequalities of differential polynomials, Math. Inequal. Appl., 12(2009), no.1, 99-113.
  24. (with J. F. Xu) Solutions of higher order linear differential equations in an angle, Applied Mathematics Letters, 2009, 22:484-489.
  25. (with X. M. Li) Furtther results on weighted sharing of values for meromorphic functions, Mathematial and Computer Modelling, 49(2009), no.3-4, 635-646.
  26. (with F. Lu). Uniqueness theorems and normal families of entire functions and their derivatives, Ann. Polon. Math. 95 (2009), 67-75.
  27. (with X. M. Li) Some further results on entire functions sharing a polynomial with their linear differential polynomials. Taiwanese J. Math. 12 (2008), no. 9, 2405–2425.
  28. (with W. C. Lin and S. Mori) Uniqueness theorems of entire functions with shared-set in an angular domain, Acta Math. Sinica, English Series, 2008, 24(11): 1925-1934.
  29. (with T. B. Cao) Analytic functions sharing three values DM in one angular domain, J. Korean Math. Soc., 2008, 45(6): 1523-1534
  30. (with X. M. Li) Some results on the regular solutions of a linear differential equation, Computers and Mathematics with Applications, 56(2008), no.9, 2210-2221.
  31. (with J. F. Xu). On uniqueness of meromorphic functions with shared four values in some angular domains, Bulletin of the Malaysian Mathematical Sciences Society, 31(2008), no.1, 57-65.
  32. (with X. M. Li) Weighted sharing of meromorphic functions relative to small functions, J. Math. Anal. Appl.,343(2008), no.2, 919-931
  33. (with F. Lu). Entire functions that share one value with their linear differential polynomials, J. Math. Anal. Appl., 2008, 342(1): 615-628.
  34. (with X. M. Li) The uniqueness theorems of meromorphic functions sharing three values and one pair of values, J. Math. Anal. Appl., 339(2008), no.1, 609-621
  35. (with Q. Han). Some further results on meromorphic functions that share two sets, Annales Polonici Mathematici, 2008, 93(1): 17-31
  36. (with Q. Han). On the uniqueness problems of entire functions and their linear differential polynomials, Kodai Math. J., 2007, 30(1): 61-73.
  37. (with X. M. Li) Results on weighted sharing of values for meromorphic functions, Annales Polonici Mathematici, 2007, 92(1): 55-67
  38. (with T. B. Cao) On the multiple values and uniqueness of meromorphic functions sharing small functions as targets, Bulletin of the Korean Mathematical Society, 2007, 44(4): 631-640
  39. (with J. F. Xu) Uniqueness of entire functions and differential polynomials, Bull. Korean Math. Soc., 44(2007), no.4, 623-629.
  40. (with W. C. Lin) Meromorphic functions sharing two finite sets, Acta Math. Scientia, 2007, 27B(4): 845-851.
  41. (with T. B. Cao) On the complex oscillation of higer order linear differential equations with meromorphic coefficients, Journal of Systems Science and Complexity, 2007, 20(1): 135-148.
  42. (with L. Z. Yang) Some results related to a question of Hinkkanen. Acta Math. Sinica, English Series, 2007, 23(8): 1405-1412.
  43. (with X. M. Li). On the uniqueness of an entire function and its derivatives, Arch. Math. (Basel), 2007, 89(3): 217-225.
  44. (with X. M. Li) The uniqueness theorems of meromorphic functions sharing three values and a set with two elements, J. Math. Anal. Appl.,2007, 336(1):348-362.
  45. (with Q. Han) On meromorphic functions that share three values of finite weights, J. Math. Anal. Appl., 2007, 334(1): 314-332.
  46. (with X. M. Li) An entire function and its derivatives sharing a polynomial, J. Math. Anal. Appl., 2007, 330(1): 66-79.
  47. (with X. M. Li) Meromorphic functions sharing four values, Proc. Japan Acad., 83, Ser. A, no. 7 (2007), 123-128.
  48. (with T. B. Cao) The growth of solutions of linear differential equations wih coefficients of iterated order in the unit disc, J. Math. Anal. Appl., 2006, 319(1): 278-294.
  49. (with J. T. Li) Normal families and uniqueness of entire functions and their derivatives, Arch. Math., 2006, 87: 52-59.
  50. (with W. C. Lin) On homogeneous differential polynomials of meromorphic functions, Acta Math. Sin. (New Ser.), 2005, 21(2): 261-266.
  51. (with J. Wang) The uniqueness of entire functions that share a amall function with its defferential polynomials.Indian J. Pure Appl. Math., 2004, 35(9): 1119–1129.
  52. (with W. C. Lin) Uniqueness theorems concerning a question of Gross, Proc. Japan Acad. Ser. A, 2004, 80(7): 136-140.
  53. (with T. C. Alzahary) Weighted sharing three values and uniqueness of meromorphic functions. J. Math. Anal. Appl., 2004, 295(1): 247-257.
  54. (with W. C. Lin) Uniqueness theorems for meromorphic functions. Indian J. Pure Appl. Math., 2004, 35(2): 121-132.
  55. (with W. R. Lu). Meromorphic functions that share two sets II, Acta Math. Scientia, 2004, 24B(1): 83-90
  56. (with X. M. Li) Meromorphic functions sharing three values, J. Math. Soc. Japan, 2004, 56(1): 147-167
  57. (with J. P. Wang) Entire functions that have the same fixed points with their first derivative. J. Math. Anal. Appl., 2004, 290(1): 235-246.
  58. On some results of Lahiri. J. Math. Anal. Appl., 2003, 284(2): 481-495
  59. (with W. C. Lin) Value distribution of meromorphic functions concerning share-values, Indian J. Pure Appl. Math., 2003, 34(4): 535-541.
  60. (with Y. H. Li) On Osgood-Yang’s conjecture and Mues’ conjecture, Nagoya Math. J., 2003, 170: 163-173.
  61. (with W. C. Lin) On a conjecture of W. Bergweiler, Proc. Japan Acad. Ser. A, 2003, 79(2): 23-27.
  62. (with J. P. Wang) Entire functions that share one values CM with their derivatives. J. Math. Anal. Appl., 2003, 277(1): 155-163.
  63. (with X. M, Li) On a result of Terglane concerning uniqueness of meromorphic functions. Indian J. Pure Appl. Math., 2002, 33(12), 1785-1798.
  64. (with W. R. Lu) Unicity theorems for meromorphic functions. Proc. Japan Acad. Ser. A, 2002, 78(7): 152-156.
  65. On one problem of uniqueness of meromorphic functions cncerning sall fnctions. Proc. Amer. Math. Soc., 2002, 130(6): 1689-1697.
  66. Uniqueness theorems for meromorphic functions concerning small functions. Indian J. Pure Appl. Math., 2001, 32(6): 903-914.
  67. On results of Gopalakrishna-Bhoosnurmath and Singh-Dhar. Indian J. Pure Appl. Math., 1999, 30(11): 1081-1089.
  68. On a question of Gross concerning uniqueness of entire functions. Bull. Austral. Math. Soc., 1998, 57(2): 343-349.
  69. Uniqueness theorems for meromorphic functions II. Indian J. Pure Appl. Math., 1997, 28(4): 509-519.
  70. On results of Czubiak-Gundensen and Osgood-Yang. Proc. Amer. Math. Soc., 1996, 124(2): 585-590.
  71. Unicity teorems for mromorphic or etire functions III. Bull. Austral. Math. Soc.,1996, 53(1): 71-82.
  72. A question of Gross and the uniqueness of etire fnctions. Nagoya Math. J., 1995, 138: 169-177.
  73. Unicity theorems for meromorphic or entire functions II. Bull. Austral. Math. Soc., 1995, 52(2): 215-224.
  74. On a question of Gross. Science in China., 1995, 38(1): 8-16.
  75. (with C. C. Yang) A uniqueness theorems for meromorphic functions whose n-th derivatives share the same 1-points. J. Anal. Math., 1994, 62: 261-270.
  76. Uniqueness theorems for meromorphic functions. Indian J. Pure. Appl. Math., 1994, 25(7): 731-741.
  77. Uniqueness of meromorphic functions and a question of Gross. Science in China (A), 1994, 37(7): 802-813.
  78. Unicity theorems for meromorphic or entire functions. Bull. Austral. Math. Soc., 1994, 49(2): 257-265.
  79. (with C. C. Yang) Some quantitative estimations on the zeros of differential polynomials. Science in China(A)., 1993, 36(8): 897-912.
  80. On the value distribution of differential polynomials. J. Math. Anal. Appl.1991, 154(2): 318-328.
  81. On a result of Gross and Yang. Tohoku Math. J., 1990, 42(3): 419-428.
  82. On a result of Singh. Bull. Austral. Math. Soc., 1990, 41: 417-420.
  83. On a theorem of Tumura and Clunie for a differential polynomial. Bull. London Math. Soc., 1988, 20(6): 593-596.
  84. On an extension of the theorem of Tumura-Clunie. Kexue Tongbao, 1988, 33(20): 1741-1742.

www.sdzk.org